MathSciNet Relay Station
MathSciNet bibliographic data
MR1833073 (2002c:13037) 13D45 (13C11 13F55)
Yanagawa, Kohji Bass numbers of local cohomology modules with supports in monomial ideals. Math. Proc. Cambridge Philos. Soc. 131 (2001), no. 1, 45–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement